# SDR AALA202103309009

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 67,788 hours, 30,122 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AA915131
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 14,157 hours, 6,979 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF BELOW 70 KNOTS DUE TO ECAM WARNING FOR ENGINE 2 COMPRESSOR VANE. * REPLACED ENGINE 2 VARIABLE STATOR VANE ACTUATOR. PER JOB CARD 26T40075005.
